Psychiatry and Clinical Psychopharmacology
Case Report

Mianserin induced periorbital edema: a case report

1.

Department of Psychiatry, Haydarpasa Sultan Abdulhamid Han Training and Research Hospital, Istanbul, Turkey

Psychiatry and Clinical Psychopharmacology 2017; 27: 96-98
DOI: 10.1080/24750573.2017.1292889
Read: 814 Downloads: 496 Published: 10 February 2021

Objectives: The rare side effects as periorbital edema are worth to discuss most of the times. Periorbital edema is a rare and serious allergic condition. The etiology of this situation might be seen in different status that they are commonly independent of each other’s as well as their various speculated formation mechanisms. The drug induced side effects might be seen in the etiologic factors basket of periorbital edema.

Methods: Observational case report.

Results: The authors describe a 30-year-old woman with generalized anxiety disorder who developed periorbital edema while undergoing of treatment with mianserin.

Conclusions: Interestingly, we observed a relationship with periorbital edema and a safe, effective, well-tolerated atypical antidepressant-mianserin. This is the first-demonstrated case in literature periorbital edema due to mianserin. The case is enormous importance for contributing the side effect set of periorbital edema. Thus, it will be useful contribution for the daily practice of physicians and the other professions.

Files
EISSN 2475-0581